Skip to content

In high tide and low tide, I’ll be by your side

February 1, 2012

From my post on March 29, 2011 (Beware Sailor, take it slow. Easy come, easy go!) I talked about a Chinese doctor I was seeing BEFORE I consulted my family friend doctor.

In October 2011, I found outt he had been arrested after an infant developed drug-induced kushings syndrome. The authorities found corticosteroids in the cream he was distributing (which I was still using) and arrested him.

I cannot describe how distraught I felt after I found out the news. He cheated me. The doctor lied to me and told me the cream was all natural Chinese herbs. Out of pure greed, he cheated several of his patients; promising natural healing in exchange of a hefty price.

When I stopped using the cream, my eczema symptoms started coming back. My face began showing signs of rosacea and rashes. That doctor fooled me. He offered me FAKE relief and FAKE healing. I couldn`t even be angry towards him because of how petty he was- his actions were so inhumane. Out of pure selfishness, he imposed greater sickness to so many children and adults who sought his help.

After a lot of reflection, I was disappointed in myself for not seeing the misleading attraction of this doctor and his cream. His cream worked SO quickly and offered such fast relief that I really should have suspected foul play. After years of relying on the quick fix of corticosteroids, how did I not see it? How did I forget that eczema is something that needs to be healed from the root problem not the exterior?

Like many things in life, eczema is something that takes time to control. It requires patience and discipline. To have an eczema-free life, you cannot expect to wave a wand and see it disappear. Never trust somebody that offers you FAST HEALING because I guarantee you, it will come back full force.

Do not be discouraged though. The journey of eczema healing is long and rewarding. You will learn to appreciate the simple things in life as you see improvement in your skin. If you engage in self-reflection, you will also see how much you’ve grown under your skin. You will become a stronger person with disciple and implicit happiness. Bon Voyage!

Love always and moisturize often,

Michelle

Advertisements
4 Comments leave one →
  1. mastercarbee permalink
    February 28, 2012 8:37 am

    Keep trying and don’t give up. You will find a good doctor.

  2. March 11, 2012 5:22 pm

    Hi and thanks for posting this. I never knew so many other ppl suffered so badly from this. Peace to you all:-)

  3. April 10, 2012 2:54 pm

    Hi Michelle, I have just discovered your blog.
    You need to know that you are not alone. There are quite a few of us trying to quit the steroid creams and blogging about it. I have a blog :
    http://topicalsteroidwithdrawal.blogspot.co.uk/

    I am part of a google group of like minded people trying to find a better way. Please join us and share your experiences.
    http://groups.google.com/group/cure-eczema-by-stopping-steroids?lnk=srg

  4. Stephanie in Georgia permalink
    January 10, 2013 8:19 am

    I just remembered your blog & see you haven’t posted in a while, but I wanted to share this JIC…

    Please, please go to: ITSAN.org
    I followed your blog months ago and appreciated not feeling alone. I have not read all of your posts but remember feeling like we had a lot of the same symptoms. I finally discovered ITSAN (International Topical Steroid Addiction Network) in early December & have been topical steroid free since 12/5/12. I stopped using them 100% cold-turkey & DO NOT regret it. My life is beginning again. The withdrawal period is hell & many cannot even do it. In my case, it’s amazing that I’m already seeing relief after just 6 weeks. I see my skin repairing as my body gets rid of the poison from using topical steroids for 30+ years.

    The biggest red flag to me in your case is that as an adult, your skin should not be worsening. Listen to Dr. Rap’s teleconferences on the website & look at other photos. When I discovered ITSAN, I finally felt that I could relate, as almost every story (+ accompanying photos) was like mine. After just a month with no TS, I have fingertips for the first time in years as my hands heal, my face is changing and I am feeling better in general. The withdrawal period is different for everyone. Even the worst cases would be worth it, when normal skin is the end result.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: